BibTeX record journals/ai/DevilleBH99

download as .bib file

@article{DBLP:journals/ai/DevilleBH99,
  author    = {Yves Deville and
               Olivier Barette and
               Pascal Van Hentenryck},
  title     = {Constraint Satisfaction over Connected Row Convex Constraints},
  journal   = {Artif. Intell.},
  volume    = {109},
  number    = {1-2},
  pages     = {243--271},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0004-3702(99)00012-0},
  doi       = {10.1016/S0004-3702(99)00012-0},
  timestamp = {Sat, 27 May 2017 14:24:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ai/DevilleBH99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier